# SDR AALA201903259028

- Difficulty date: March 24, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 64,525 hours, 7,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI6017
- Part serial: 0749
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR SLIDE PRESSURE WAS APPROACHING THE LOWER PRESSURE LIMIT.  MAINTENANCE REPLACEED THE SLIDE IAW AMM 25-66-01.
